# SDR PLGA523951

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817BE
- Make and model: Beech 1900C
- Aircraft serial: UB52
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel
- Part number: 1149800221
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 DETAIL (WING) INSPECTION, THE LEFT NACELLE UPPER FORWARD KEEL (OUTBOARD) WAS FOUND TO HAVE 4 CRACKS ON FORWARD EDGE FLANGE.  THESE CRACKS WERE FROM .375 INCH TO 1 INCH IN LENGTH BETWEEN RIVETS ON FORWARD EDGE FLANGE.  AN APPROVED REPAIR IS BEING DEVELOPED AT THE TIME OF THIS WRITING.  THIS SDR IS TO CLOSE OUT AN SDR DATED 5-23-95 WHERE THE LEFT NACELLE UPPER FORWARD KEEL (OUTBOARD) WAS FOUND CRACKED.  THE AIRCRAFT WAS REPAIRED IAW APPROVED DATA AND RETURNED TO SERVICE.  (X)
